# SDR ASAA0974987

- Difficulty date: March 23, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810236
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBOARD P/N 141A5810 236 STA 295 344 LBL 10.5 RBL 10.5 PUNCTURED.  CLEANED & PREPPED AREA.  BONDED REPAIR IAW B737 700 SRM 53 00 50 REPAIR 1.
